Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 95, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 29, 2011, 2:18 AM CST. It took effect at Jan 30, 2011, 10:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 29, 2011, 2:18 AM CST (08:18 UTC)
- In effect from
- Jan 30, 2011, 10:00 AM CST
- Expired
- Jan 30, 2011, 9:10 AM CST
- In force
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
215 WHCA72 TJSJ 290818 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 418 AM AST SAT JAN 29 2011 ...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD NORTHEASTERLY SWELL WILL CREATE HAZARDOUS SEAS ACROSS PARTS OF THE LOCAL WATERS SUNDAY THROUGH MONDAY... ..A LONG PERIOD NORTHEASTERLY SWELL COMBINED WITH THE MODERATE TRADE WINDS WILL HELP CREATE HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL OFFSHORE ATLANTIC AND ANEGADA PASSAGE ON SUNDAY AND CONTINUE AT LEAST UNTIL MONDAY. AMZ722-291630- /O.NEW.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 418 AM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY DUE TO HAZARDOUS SEAS. * WINDS AND WAVES:A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE HAZARDOUS SEAS ACROSS PARTS OF THE ANEGADA PASSAGE ON SUNDAY AND CONTINUE AT LEAST UNTIL MONDAY BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-291630- /O.NEW.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 418 AM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY DUE TO HAZARDOUS SEAS. * WINDS AND WAVES:A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE HAZARDOUS SEAS ACROSS PARTS OF THE OFFSHORE ATLANTIC WATERS ON SUNDAY AND CONTINUE AT LEAST UNTIL MONDAY BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
5 follow-up statements
963 WHCA72 TJSJ 291500 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1100 AM AST SAT JAN 29 2011 ...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD... NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE LOCAL WATERS SUNDAY AFTERNOON INTO MONDAY... .A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL ATLANTIC OFF SHORE WATERS AND THE ANEGADA PASSAGE SUNDAY AFTERNOON INTO MONDAY. AMZ722-292300- /O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1100 AM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY. *WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH EARLY MONDAY...BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-292300- /O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1100 AM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY. *WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE ATLANTIC OFFSHORE WATERS SUNDAY AFTERNOON THROUGH EARLY MONDAY EVENING...BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
580 WHCA72 TJSJ 292016 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 416 PM AST SAT JAN 29 2011 ...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD... NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE LOCAL WATERS SUNDAY AFTERNOON INTO MONDAY... .A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL ATLANTIC OFF SHORE WATERS AND THE ANEGADA PASSAGE SUNDAY AFTERNOON INTO MONDAY. AMZ722-300430- /O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 416 PM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY. *WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH EARLY MONDAY...BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-300430- /O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 416 PM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY. *WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE ATLANTIC OFFSHORE WATERS SUNDAY AFTERNOON THROUGH EARLY MONDAY EVENING...BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
827 WHCA72 TJSJ 300242 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1042 PM AST SAT JAN 29 2011 ...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD... NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC WATERS... .A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC WATERS AND THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH MONDAY. AMZ722-301045- /O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1042 PM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY. *WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH EARLY MONDAY...BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-301045- /O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1042 PM AST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM AST MONDAY. *WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS PARTS OF THE ATLANTIC OFFSHORE WATERS SUNDAY AFTERNOON THROUGH EARLY MONDAY EVENING...BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
803 WHCA72 TJSJ 300825 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 AM AST SUN JAN 30 2011 ...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD... NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC WATERS... .A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC WATERS THIS AFTERNOON THROUGH EARLY MONDAY. AMZ722-300930- /O.CAN.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 425 AM AST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE ANEGADA PASSAGE. ALTHOUGH SEAS WILL REMAIN SLIGHTLY CHOPPY...CONDITIONS WILL REMAIN BELOW SMALL CRAFT CRITERIA ACROSS THESE MARINE ZONES. $$ AMZ710-301630- /O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 425 AM AST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM AST MONDAY DUE TO ROUGH AND HAZARDOUS SEAS. *WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC WATERS THIS AFTERNOON THROUGH EARLY MONDAY EVENING... BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
526 WHCA72 TJSJ 301510 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1110 AM AST SUN JAN 30 2011 ...HAZARDOUS MARINE CONDITIONS ARE NO LONGER EXPECTED ACROSS THE EXTREME NORTHEAST SECTIONS OF THE LOCAL ATLANTIC OFF SHORE WATERS... .MODERATE...NORTHEAST SWELLS WILL COMBINE WITH GENTLE TO MODERATE TRADE WINDS...TO CREATE LOCALLY ROUGH SEAS ACROSS THE EXTREME NORTHEAST SECTIONS OF THE ATLANTIC OFF SHORE WATERS LATE TONIGHT THROUGH MONDAY...BUT HAZARDOUS MARINE CONDITIONS ARE NO LONGER EXPECTED. AMZ710-301615- /O.CAN.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1110 AM AST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH SEAS ARE EXPECTED TO BECOME LOCALLY ROUGH LATE TONIGHT THROUGH MONDAY...SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 2:18 AM CST, 0 minutes earlier.
Area forecast discussion, Jan 29, 2:18 AM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 418 AM AST SAT JAN 29 2011 .SYNOPSIS...BROAD MID TO UPPER LEVEL TROUGH WILL CONTINUE TO EXIT THE EASTERN UNITED STATES AND MOVE EAST NORTHEAST ACROSS THE NORTHWEST ATLANTIC...AS HIGH PRESSURE RIDGE WHICH EXTENDS ACROSS THE NORTHEAST CARIBBEAN FROM THE CARIBBEAN BASIN SLOWLY FLATTENS WHILE MAINTAINING AN OVERALL ZONAL FLOW ACROSS THE LOCAL REGION. IN THE LOW LEVELS... EASTERLY TRADE WINDS CONTINUE TO DOMINATE THE GENERAL WIND FLOW ACROSS THE LOCAL AREA...AS STRONG SURFACE HIGH PRESSURE RIDGE WILL REMAIN IN PLACE ACROSS THE EAST AND CENTRAL CARIBBEAN. && .DISCUSSION...THE MODERATE EASTERLY TRADES WILL PERSIST ACROSS THE LOCAL ISLANDS AND SURROUNDING WATERS AT LEAST THROUGH MID WEEK...WITH GENERALLY FAIR AND SEASONAL WEATHER CONDITIONS FORECAST TO CONTINUE ACROSS THE LOCAL ISLANDS FOR THE NEXT SEVERAL DAYS. LATEST GFS MODEL GUIDANCE INITIALIZED WELL AND HAS CONTINUED TO SUGGEST A LARGE CLUSTER OF TRADE WIND MOISTURE TO REACH THE NORTHERN LEEWARDS LATE TONIGHT...THEN MOVE WESTWARD ACROSS THE LOCAL REGION ON SUNDAY. THIS PATCH OF SHALLOW LOW TO MID LEVEL MOISTURE...WHICH WAS NOTED EAST OF THE ISLAND CHAIN ON THE LATEST IR SATELLITE IMAGERY...WILL BRING A BRIEF INCREASE IN CLOUDINESS WITH INTERVALS OF PASSING SHOWERS...ACROSS THE REGIONAL WATERS AND PARTS OF THE ISLANDS. HOWEVER...STILL NOT EXPECTING CONSIDERABLE AMOUNTS OF RAINFALL WITH THIS FEATURE AS MID TO UPPER SUBSIDENCE AND STABLE CONDITIONS WILL SUPPRESS ANY SIGNIFICANT CONVECTIVE DEVELOPMENT. SO FOR NOW WILL STICK WITH THE OVERALL TREND OF MOSTLY PASSING EARLY MORNING SHOWERS ALONG THE EAST COASTAL AREAS...FOLLOWED BY LIMITED AFTERNOON SHOWERS ACROSS PARTS OF THE INTERIOR AND WEST SECTION OF PUERTO RICO. ONLY FEW TO ISOLATED SHOWERS EXPECTED FOR THE VIRGIN ISLANDS AT THIS TIME AS MOSTLY FAIR WEATHER SKIES WILL PREVAIL...EXCEPT FOR THE THE BRIEF PASSING CLOUDS AND SHOWERS ON SUNDAY. BY THE LATTER PART OF THE WEEK...A MILD SHIFT IN THE WIND FLOW IS FORECAST...AS A SECONDARY AREA OF HIGH PRESSURE MOVES ACROSS THE WESTERN ATLANTIC AND REINFORCES THE EAST ATLANTIC HIGH. THIS WILL BRING A MORE NORTHEAST WIND FLOW...THEREFORE INCREASING THE CHANCES EARLY MORNING SHOWERS MAINLY ALONG PARTS OF THE NORTH AND NORTHEAST COASTAL SECTIONS OF THE ISLANDS. OTHERWISE... NO SIGNIFICANT WEATHER FEATURES OR MAJOR CHANGES IN THE OVERALL DRY FORECAST TREND. && .AVIATION...PREVAILING VFR CONDS EXPECTED ALL TAF SITES NEXT 24 HOURS...WITH VCSH ACROSS TNCM AND TKPK THIS MORNING. AFTERNOON CONVECTION OVER THE INTERIOR PORTIONS OF PR COULD RESULT IN MOUNTAIN OBSCURATIONS AND BRIEF MVFR CONDITIONS ACROSS THE TJBQ AND TJMZ BTW 29/18Z-29/21Z. EXPECT LLVL EAST SOUTHEASTERLY WIND FLOW OF 10 TO 15 KTS. && .PRELIMINARY POINT TEMPS/POPS... SJU 83 70 84 72 / 20 30 40 20 STT 85 72 84 75 / 20 30 40 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 72/09
Hazardous weather outlook, Jan 28, 3:09 AM CST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 509 AM AST FRI JAN 28 2011 AMZ710>745-PRZ001>013-290915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 509 AM AST FRI JAN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-290915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 509 AM AST FRI JAN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.